Inequalities Involving Superquadratic Functions and Operators

Full text for this resource is not available from the Research Repository.

Kian, Mohsen and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Inequalities Involving Superquadratic Functions and Operators. Mediterranean Journal of Mathematics, 11 (4). 1205 - 1214. ISSN 1660-5446

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1007/s00009-013-0357-y
Official URL
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords linear mapping; differentiable function; lemma
Citations in Scopus 15 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login